MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DME; HIP DOUBLE MOBILITY LINER

MEDACTA INTERNATIONAL SA LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DME; HIP DOUBLE MOBILITY LINER
Catalog Number 01.26.2850MHC
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 weeks from the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised the head and liner.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 03-july-2023.Lot 2239487: (b)(4) items manufactured and released on 04-nov-2022.Expiration date: 2027-oct-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Additional involved implant.Batch review performed on 03-july-2023 on ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) ot.2103137.Lot 2103137: (b)(4) items manufactured and released on 28-jun-2021.Expiration date: 2026-jun-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.

Brand Name
LINER: VERSAFITCUP DM DOUBLE MOBILITY HC LINER 28/DME
Common Device Name
HIP DOUBLE MOBILITY LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key17396947
Report Number3005180920-2023-00528
Device Sequence Number17655989
Product Code MEH
UDI-Device Identifier07630030807282
UDI-Public07630030807282
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K092265
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number01.26.2850MHC
Device Lot Number2239487
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Initial Report FDA Received Date07/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient SexFemale